Quinolone taken: Cipro
Reason for the Quinolone: Prostatitis
Was a safer antibiotic tried first? : No
How long ago did you take the Quinolone?: 8 Months
How much have you recovered as of now?: 75%
How often do you relapse or cycle?: N/A
Does your doctor agree the Quinolone is the cause of your problems?: No
Do you have a history of seizures or neurological problems?: No
Please list anything your doctor did that helped in your recovery: Not much !
What has helped you in your recovery?: 25mg of Elavil at night, vitamin b12, E, A, Garlic,Lecithin, and Multi-Vitamin, relaxing with my 9 month old daughter.
|I started having trouble with dizziness and blurred vision 5 months after taking a full course of Cipro for prostatitis. I was also experiencing stomach pains and after many uncomfortable tests of my intestines and organs the doctor said I had irritable bowel syndrome. But, I was not experiencing any of the ibs symptoms. I only had weird burning sensations in my abdomen. I have had many blood tests for all kinds of things that my doctor thought I may have. All my testing has come out negative. The blurred vision and dizziness came on three months ago and is varying in degrees each day. The reason I am posting to this site is that I am frustrated with my symptoms and I came across this site and I beleive that cipro may be the culprate of my misery. I have always been sensitive to antibiotics so when I took cipro I figured the symptoms were worth dealing with to rid myself of the prostate infection. In my heart I beleive that antibiotics are in need of more serious testing. Thanks for making this site available. It helps to know that others have experienced the same symptoms and maybe we can help each other find answers and some relief.|
Last Updated 4/15/04